# SDR SWAA2014071129884

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 6,593 hours, 2,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EEPLS LENS MISSING AT ROW 25.  INSTALLED LENS IAW SIP.
